# SDR AWXA200200751

- Difficulty date: August 14, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 13,639 hours, 5,228 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 1238B
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHX - SMOKE - FLT 0504 - BOTH OVENS IN FORWARD GALLEY SMOKE WHEN OVEN IS HEATED.  REMOVED AND REPLACED BOTH OVENS IN THE FORWARD GALLEY, OPERATIONALLY CHECKED GOOD.
